# SDR UALA2013022401079

- Difficulty date: February 23, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 51,433 hours, 20,498 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320911
- Part serial: 387
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS AFT SIDE WINDOW DELAMINATING AT TOP.  REPLACED CAPTAIN'S AFT SIDE WINDOW, OPS CHECKS NORMAL.
